Published and accepted papers:

Estimates for truncated area functionals on the Bloch space (with I. Efraimidis and A. Mas), Proc. Amer. Math. Soc. 151 (2023), no. 9, 3845–3854.  

Invertible and isometric weighted composition operators (with A. Mas), Mediterr. J. Math. (2022) 19:173, arxiv link

Extremal problems for vanishing functions in Bergman spaces (with A. Llinares), Proc. Amer. Math. Soc. 150 (2022), no. 6, 2447-2453, arxiv link     

Contractive inequalities for mixed norm spaces and the Beta function (with A. Llinares), J. Math. Anal. Appl., 509 (2022) 125938, arxiv link 

Coisometric weighted composition operators on Hilbert spaces of analytic functions (with María J. Martín and Alejandro Mas), Results Math. 75 (2020), No. 3, 128, arxiv link

Weighted compositions operators in functional Banach spaces: an axiomatic approach (with Irina Arévalo), J. Spectral Theory 10 (2020), No. 2, 673–-701, DOI: 10.4171/JST/309; arxiv link

On weighted compositions preserving the Carathéodory class (with Irina Arévalo, Rodrigo Hernández, and María J. Martín), Monatsh. Math. 187 (2018), Issue 3, 459–477, doi: 10.1007/s00605-017-1093-3; arxiv link

Applications of Livingston-type inequalities to the generalized Zalcman functional (with Iason Efraimidis), Math. Nachr. 291 (2018), No, 10, 1502--1513, doi: 10.1002/mana.201700022; arxiv link

On univalent polynomials with critical points on the unit circle (with María J. Martín), Complex Variables Elliptic Equ. 63 (2018), No. 7--8, 1100--1106,  doi: 10.1080/17476933.2017.1420065; arxiv link

A note on completeness of weighted normed spaces of analytic functions (with José A. Bonet), Results Math. 72 (2017), 263--279; arxiv link

The multiplicative Hilbert matrix (with Ole Fredrik Brevig, Karl-Mikael Perfekt, Kristian Seip, and Aristomenis G. Siskakis) Adv. Math. 302 (2016), 410--432; arxiv link.

The Krzyz conjecture, revisited (with M.J. Martín, E.T. Sawyer, and I. Uriarte-Tuero), Adv. Math. 273 (2015), 716-745.

Compact and weakly compact composition operators from the Bloch space into Möbius invariant spaces (with  M.D. Contreras and S. Díaz-Madrigal), J. Math. Anal. Appl., 415 (2014), no. 2, 713–735. 

Superposition operators between Banach spaces of analytic functions (with J. Bonet), Monatsh. Math. 170 (2013), 311-323.   Preprint 

Norms of composition operators induced by finite Blaschke products on Möbius invariant spaces, In: "Blaschke Products and Their Applications", Fields Institute Communications 65, editors: E. Fricain and J. Mashreghi, Springer, 2013 (links to the book at and

Holomorphic self-maps of the disk intertwining with linear fractional maps (with M. D. Contreras, S. Díaz, and M. J. Martín), In: "Topics in complex analysis and operator theory", 199–227, Contemp. Math. 561, Amer. Math. Soc., Providence, RI, 2012

On the growth and range of functions in Möbius-invariant spaces (with J. J. Donaire and D. Girela), J. d'Analyse Math. 112 (2010), 237—260.

Multiplicative isometries and isometric zero-divisors of function spaces in the disk (with A. Aleman, P. L. Duren, and M. J. Martín), Canad. J. Math. 62 (2010), 961—974.

On Blaschke products with derivatives in Bergman spaces with normal weights (with A. Aleman), J. Math. Anal. Appl. 361 (2010), No. 2, , 492--505. 

Zero products of Toeplitz operators (with A. Aleman), Duke Math.J.148 (2009), No. 3, 373--403 

Univalent interpolation in Besov spaces and superposition into Bergman spaces  (with S. M. Buckley),  Potential Anal. 29 (2008),  No. 1, 1--16.

Norm of the Hilbert matrix  on Bergman and Hardy spaces and a theorem of Nehari type (with M. Dostanic and M. Jevtic)J. Funct. Anal. 254 (2008), No. 11, 2800–2815.

Interpolating Blaschke products: Stolz and tangential approach regions (with D. Girela and J.A. Peláez), Constr. Approx. 27 (2008), No. 2, 203--216.  

Integrability of the derivative of a Blaschke product  (with D. Girela and J.A. Peláez. revised), Proc. Edinb. Math. Soc.  50 (2007), No. 3, 673--687. 

On composition operators acting between Hardy and weighted Bergman spaces (with F. Pérez-González and J. Rättyä),   Exposition. Math.  25 (2007), 309--323.

Isometries of the Bloch space among the composition operators  (with M.J. Martín),  Bull. London Math. Soc.  39 (2007), No. 1, 151--155.

Uniformly discrete sequences in regions with tangential approach to the unit circle (with D. Girela and J. A. Peláez),  Complex Variables Elliptic Equ. 52 (2007), No's. 2--3, 161--173.

The weak Chang-Marshall inequality via Green's formula  (with M. Pavlovic) Rocky Mountain J. Math. 36 (2006), No. 5, 1631--1636.

Adjoints of composition operators on Hilbert spaces of analytic functions  (with M.J. Martín), J. Funct. Anal. 238 (2006), No. 1, 298-312.

Isometries of the Dirichlet space among the composition operators  (with M. J. Martín),  Proc. Amer. Math. Soc. 134 (2006), 1701-1705.

Superposition operators and the order and type of entire functions  (with S. M. Buckley), Contemp. Math.  393 ("Recent Advances in Operator--Related Function Theory", edited by A. Matheson, M. Stessin and R. Timoney), 2006, pp. 51--57.

Isometries of some classical function spaces among the composition operators  (with M. J. Martín), Contemp. Math.  393 ("Recent Advances in Operator-Related Function Theory", edited by A. Matheson, M. Stessin and R. Timoney), 2006, pp. 133--138.

On the growth of Hardy and Bergman norms  of functions in the Dirichlet space, Proceedings of the First Advanced Course in Operator Theory and Complex Analysis (Seville, June 2004),  Colección Actas 59, University of Seville, 2006 (A. Montes-Rodríguez, editor), pp. 147--154.

Corrigendum to ``On norms of composition operators acting on Bergman spaces'' [J. Math. Anal. Appl. 291 (2004), 189--202, J. Math. Anal. Appl. 311 (2005), 377-380.

Norms and spectral radii of composition operators acting on the Dirichlet space  (with M.J. Martín) J. Math. Anal. Appl.  304  (2005), 22-32.

On uniformly discrete sequences in the disk (with P.L. Duren and A.P. Schuster), in Quadrature Domains and Applications,  The Harold S. Shapiro Anniversary Volume (P. Ebenfelt,  B. Gustafsson, D. Khavinson, and M. Putinar, editors),  Operator Theory: Advances and Applications 156, 105--124,  Birkhäuser Verlag, Basel 2005.

A note on the range of Toeplitz operators , Integral Equations Operator Theory  50 (2004), no. 4, 565--567.

Superposition operators between the Bloch space and Bergman spaces (with V. Alvarez and M. A. Márquez),  Arkiv för Matematik, 42 (2004), 205-216.

On norms of composition operators acting on Bergman spacesJ. Math. Anal. Appl. 291 (2004), 189--202. (see Corrigendum above)

The isoperimetric inequality and a theorem of Hardy and Littlewood, Amer. Math.  Monthly  110 (2003), no. 6, 532--536.      ERRATUM: on p. 536, line 2 from above,  in the formula for  A(\Omega), there is a factor of  "pi" missing that should multiply the norm squared of F'.

Analytic Toeplitz operators on the Hardy space Hp - a surveyBull. Belgian Math. Soc. -- Simon Stevin, 10 (2003), 101--113.   

On univalent functions in some Möbius invariant spaces  (with J. J. Donaire and D. Girela) , J. Reine Angew. Math. 553 (2002), 43--72.

Superposition operators on Dirichlet type spaces (with S. M. Buckley and J. L. Fernández) ,  Papers on Analysis: A volume dedicated to O. Martio on the occasion of his 60th Birthday (editors:  J.  Heinonen, T. Kilpeläinen, and P. Koskela), Report Univ. Jyväskylä  83 (2001), 41--61.

Pointwise multiplication operators between Bergman spaces on simply connected domains, Indiana Univ. Math. J.  48 (1999), 793--803.

Bounded and compact coefficient multipliers between Bergman and Hardy spaces (with S. M. Buckley and M.S. Ramanujan), Integral Equations Operator Theory  35 (1999), 1--19.

Fractional integration, differentiation, and weighted Bergman  spaces (with S. M. Buckley and P. Koskela),  Math. Proc. Cambridge Philos. Soc. 126 (1999), 369--385. 

Linear extremal problems for Bergman spacesExposition. Math. 14 (1996), 313--352.  

On the coefficient multipliers of Bergman spacesJ. London Math.Soc. 50 (1994), 341--348.

A sharp estimate for Apalpha functions in CnProc. Amer. Math. Soc. 117 (1993), 753--756.